# SDR SWAA2022111564424

- Difficulty date: October 25, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 344-360; RBL 12; WL 208.  NO ALLOWABLE LIMITS FOUND ON SRM.   REMOVED AND REPLACED IAW SRM 51-10-02-0G-0 PAR 9.C.
